Alert archive / Arizona / Flash Flood Warnings in 2014

Flash Flood Warning 65, NWS Phoenix, AZ

September 27, 2014Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 27, 2014, 3:29 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 27, 2014, 3:29 PM MST (22:29 UTC)
Expired
Sep 27, 2014, 6:30 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 34 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 27, 3:31 PM MSTHEAVY RAIN 0.848 Ssw Ak-Chin Village, AZMEASURED IN 30 MIN AND STILL FALLING. FLOODED ROADWAYS
Sep 27, 3:32 PM MSTFLOOD2 Nne Downtown Scottsda, AZCURB TO CURB FLOODING WITH AREAS UNPASSABLE. MORE THAN 15 TREE LIMBS TORN DOWN. SIZE UNKNOWN
Sep 27, 4:08 PM MSTFLASH FLOOD1 Se Downtown Scottsdal, AZINDIAN BEND WASH FLOWING AT LEAST 2 FEET DEEP OVER OSBORN RD. MILLER RD FROM 2ND ST TO OSBORN HAS WATER TO TOP OF CURB.
Sep 27, 4:25 PM MSTFLOOD3 Nnw Sky Harbor Airpor, AZ24TH STREET AND THOMAS... ROAD FLOODED AND UNPASSABLE.
Sep 27, 5:20 PM MSTHEAVY RAIN 2.143 Se Tempe, AZSTORM TOTAL RAIN OVER LAST FEW HOURS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 10.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2014-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2014-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
1966 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WGUS55 KPSR 272229
FFWPSR
AZC013-021-280130-
/O.NEW.KPSR.FF.W.0065.140927T2229Z-140928T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
329 PM MST SAT SEP 27 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES AHWATUKEE...TEMPE...SUN LAKES...PARADISE VALLEY...
  LAVEEN...CHANDLER...
  WEST CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA...

* UNTIL 630 PM MST

* AT 327 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ESTRELLA
  SAILPORT...TUMBLEWEED PARK...PAPAGO PARK...CAMELBACK MOUNTAIN...
  FIESTA MALL...MESA RIVERVIEW MALL...TEMPE MARKETPLACE...ARIZONA
  MILLS MALL...ARIZONA STATE FAIRGROUNDS...SOUTH MOUNTAIN PARK...
  CHANDLER FASHION CENTER MALL...SOUTH PHOENIX...DOWNTOWN PHOENIX...
  DOWNTOWN SCOTTSDALE...SKY HARBOR AIRPORT...ARIZONA STATE
  UNIVERSITY...SALT RIVER INDIAN COMMUNITY...CHANDLER CITY HALL...
  DOWNTOWN MESA...FREESTONE PARK...GILBERT CITY HALL...BAPCHULE...
  OLBERG AND MARICOPA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.

&&

LAT...LON 3347 11213 3357 11190 3346 11174 3287 11192
      3289 11240

$$

18
4 follow-up statements
604 
WGUS75 KPSR 272315
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
415 PM MST SAT SEP 27 2014

AZC013-021-280130-
/O.CON.KPSR.FF.W.0065.000000T0000Z-140928T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-MARICOPA AZ-
415 PM MST SAT SEP 27 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MST FOR
CENTRAL MARICOPA AND WEST CENTRAL PINAL COUNTIES...

AT 411 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH
FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUMBLEWEED
PARK...PAPAGO PARK...CAMELBACK MOUNTAIN...FIESTA MALL...MESA
RIVERVIEW MALL...TEMPE MARKETPLACE...ARIZONA MILLS MALL...ARIZONA
STATE FAIRGROUNDS...SOUTH MOUNTAIN PARK...CHANDLER FASHION CENTER
MALL...SOUTH PHOENIX...DOWNTOWN PHOENIX...DOWNTOWN SCOTTSDALE...SKY
HARBOR AIRPORT...ARIZONA STATE UNIVERSITY...SALT RIVER INDIAN
COMMUNITY...CHANDLER CITY HALL...DOWNTOWN MESA...GILBERT CITY HALL...
AHWATUKEE...TEMPE...PARADISE VALLEY...LAVEEN AND CHANDLER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOOD WATERS ARE MOVING THROUGH INDIAN BEND WASH...AS WELL AS OTHER 
SMALLER WASHES THROUGH THE PHOENIX METRO. IF YOU ARE ALONG THE 
BANKS...MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MST
SATURDAY EVENING FOR SOUTHEASTERN ARIZONA.

&&

LAT...LON 3347 11213 3357 11190 3346 11174 3287 11192
      3289 11240

$$

18
549 
WGUS75 KPSR 272358
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
458 PM MST SAT SEP 27 2014

AZC013-021-280130-
/O.CON.KPSR.FF.W.0065.000000T0000Z-140928T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-MARICOPA AZ-
458 PM MST SAT SEP 27 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MST FOR
CENTRAL MARICOPA AND WEST CENTRAL PINAL COUNTIES...

AT 453 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH
FLOODING.

HEAVY RAIN WAS ENDING ACROSS THE AREA...HOWEVER SEVERAL ROADS REMAIN 
CLOSED AND WASHES WERE FLOWING AT HIGH LEVELS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOOD WATERS ARE MOVING THROUGH INDIAN BEND WASH...AS WELL AS 
SMALLER WASHES. IF YOU ARE ALONG THE BANKS...MOVE TO HIGHER GROUND 
IMMEDIATELY. DO NOT STAY IN AREAS SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MST
SATURDAY EVENING FOR SOUTHEASTERN ARIZONA.

&&

LAT...LON 3347 11213 3357 11190 3346 11174 3287 11192
      3289 11240

$$

18
386 
WGUS75 KPSR 280039
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
539 PM MST SAT SEP 27 2014

AZC013-021-280130-
/O.CON.KPSR.FF.W.0065.000000T0000Z-140928T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-MARICOPA AZ-
539 PM MST SAT SEP 27 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MST FOR
CENTRAL MARICOPA AND WEST CENTRAL PINAL COUNTIES...

AT 530 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH 
FLOODING.

ALTHOUGH HEAVY RAINFALL HAS MOVED TO THE EAST...RUNOFF AND FLOWING 
WASHES HAVE CAUSED MANY ROADS TO REMAIN CLOSED AND IMPASSIBLE. MORE 
HEAVY RAIN MOVING NORTH FROM GILA BEND COULD AFFECT PARTS OF THE 
PHOENIX METRO LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MST
SATURDAY EVENING FOR SOUTHEASTERN ARIZONA.

&&

LAT...LON 3347 11213 3357 11190 3346 11174 3287 11192
      3289 11240

$$

18
644 
WGUS75 KPSR 280130
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
630 PM MST SAT SEP 27 2014

AZC013-021-280139-
/O.EXP.KPSR.FF.W.0065.000000T0000Z-140928T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-MARICOPA AZ-
630 PM MST SAT SEP 27 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM MST FOR CENTRAL
MARICOPA AND WEST CENTRAL PINAL COUNTIES...

HOWEVER...EXCESSIVE RAINFALL EARLIER IN THE DAY WILL LEAD TO 
CONTINUED FLOODING CONCERNS THROUGH THE EVENING. THEREFORE...A 
GENERAL AREAL FLOOD WARNING REMAINS IN EFFECT THROUGH 930 PM.

LAT...LON 3347 11213 3357 11190 3346 11174 3287 11192
      3289 11240

$$

18

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 2:40 PM MST, 49 minutes earlier.

Area forecast discussion, Sep 27, 2:40 PM MST, 49 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
240 PM MST SAT SEP 27 2014

CORRECTED WWA SECTION

...SEVERE WEATHER THREAT CONTINUES OVER SOUTH-CENTRAL ARIZONA THIS
AFTERNOON INTO THE EVENING HOURS TODAY...

.SYNOPSIS...
A STRONG PACIFIC STORM WILL LEAD TO NUMEROUS SHOWERS AND
THUNDERSTORMS OVER SOUTH-CENTRAL ARIZONA THE REST OF THIS AFTERNOON
AND EVENING BEFORE TRENDING DOWN OVERNIGHT. VERY STRONG WINDS AND
HAIL CAN BE EXPECTED WITH THE STRONGEST STORMS ALONG WITH LOCALLY
HEAVY RAIN. THERE WILL BE A LINGERING CHANCE OF SHOWERS AND
THUNDERSTORMS SUNDAY...MAINLY OVER THE HIGHER TERRAIN. DRY
CONDITIONS WITH A SLOW WARMING TREND CAN BE EXPECTED NEXT WEEK.

&&

.DISCUSSION...
REST OF TODAY AND TONIGHT...
SATELLITE AND RADAR DATA SHOW A NORTH-SOUTH ORIENTED CORRIDOR OF
PRECIPITATION OVER THE CENTRAL THIRD OF ARIZONA EARLY THIS
AFTERNOON. THE CORRIDOR IS ALONG AND EAST OF A COOL FRONT MOVING
ACROSS THE STATE. MIXED LAYER CAPE OF 1000+ ALONG WITH DEEP LAYER
SHEAR OF 30-40 KTS HAS LEAD TO VERY STRONG STORMS WHICH HAVE MERITED
SEVERE THUNDERSTORM WARNINGS FOR HAIL AND WIND. LOW LEVEL SHEAR NOT
LOOKING QUITE STRONG ENOUGH OVER OUR AREA TO BE READILY CONDUCIVE TO
TORNADO FORMATION THOUGH IT CANT BE RULED OUT. THE STORMS
ARE ALSO PRODUCING BRIEF BUT VERY HEAVY RAIN NECESSITATING
ADVISORIES. THE CORRIDOR WILL CONTINUE TO MOVE EASTWARD THROUGH THE
AFTERNOON WITH MUCH OF THE PHOENIX METRO SEEING A GOOD ROUND OF
SHOWERS/THUNDERSTORMS. DYNAMICAL FORCING ASSOCIATED WITH THE UPPER
TROUGH CENTERED OVER CALIFORNIA AND NEVADA WILL ALSO AID IN THE
LIFT. BEST QG FORCING WILL BE FROM A JET/VORT MAX MOVING THROUGH
THIS EVENING THOUGH IT WILL BE LAGGING BEHIND THE DEEPER MOISTURE AS
DRIER AIR ADVECTION IS OCCURRING BEHIND THE FRONT. A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT FOR MARICOPA...PINAL...AND GILA
COUNTIES UNTIL 6 PM. SHOWERS/THUNDERSTORMS WILL LIKELY CONTINUE
TONIGHT OVER PORTIONS OF SOUTH-CENTRAL ARIZONA BUT INSTABILITY WILL
BE TRENDING DOWN AND THUS THE SEVERE THREAT WILL BE TRENDING DOWN AS
WELL. AS ALLUDED TO ABOVE...THERE WILL BE LOCALLY HEAVY RAIN. THERE
MAY BE ENOUGH RAIN IN SPOTS TO CAUSE FLASH FLOODING IF REPEAT CELLS
OCCUR...ESPECIALLY OVER HIGHER TERRAIN AND FOOTHILLS LOCATIONS.
THINKING THE POTENTIAL IS LOCALIZED ENOUGH TO HOLD OFF ON ISSUING A
FLASH FLOOD WATCH TO FOCUS ON THE SEVERE THREAT.

SUNDAY...
MOISTURE WILL CONTINUE TO TREND DOWNWARD FROM WEST TO EAST SUNDAY
WITH ONLY A LINGERING SLIGHT CHANCE OVER SOUTH-CENTRAL
ARIZONA...MAINLY EAST OF METRO PHOENIX. ANTICIPATE SOME ADDITIONAL
COOLING MAINLY SOUTH-CENTRAL ARIZONA...BELOW NORMAL.

MONDAY THROUGH SATURDAY...
A DRY WEATHER REGIME TAKES HOLD NEXT WEEK AS NORTHWESTERLY FLOW
ALOFT TRANSITIONS TO A RIDGE BECOMING CENTERED OVER OUR AREA BY NEXT
WEEKEND. IN THE PROCESS...TEMPERATURES SLOWLY CLIMB BACK A BIT ABOVE
NORMAL.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...AND
SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH...

SHOWERS AND THUNDERSTORMS THROUGH MID MORNING WILL BE ISOLATED AND
MAINLY FOCUSED TO THE NORTH AND WEST OF THE PHOENIX
AREA...POTENTIALLY AFFECTING KBLH. BY LATE MORNING INTO THE EARLY
AFTERNOON...EXPECTING A LINE OF SHOWERS AND THUNDERSTORMS TO DEVELOP
JUST TO THE WEST OF PHOENIX AND THEN MOVE THROUGH THE PHOENIX AREA
WITH THE HIGHEST CONFIDENCE IN GETTING RAINFALL AT THE PHOENIX
TERMINALS BETWEEN 20Z-00Z THIS AFTERNOON.

THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS
AND AM FAIRLY CONFIDENT THERE WILL BE A COUPLE HOUR PERIOD LATE THIS
AFTERNOON WHEN THE PHOENIX TERMINALS WILL SEE WIND GUSTS APPROACHING
40 KNOTS AT TIMES. OUTSIDE OF SHOWERS AND THUNDERSTORMS...GRADIENT
WINDS WILL ALSO BE GUSTY THIS AFTERNOON. ACTIVITY WILL QUIET DOWN BY
EARLY EVENING AS THE UPPER LOW EXITS THE AREA.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
DRIER AIR WILL BEGIN MOVING INTO THE AREA ON MONDAY...WITH LITTLE TO
NO CHANCE OF CONVECTION THE REMAINING PORTION OF THE FORECAST
PERIOD. MINIMUM HUMIDITY LEVELS WILL TREND DOWN TO AROUND 15 PERCENT
BY THURSDAY. IN ADDITION TO THE DRIER AIR...COOLER TEMPERATURES ARE
EXPECTED THE ENTIRE PERIOD. SOME GUSTY WEST TO SOUTHWEST WINDS ARE
POSSIBLE ALONG AND BEHIND THE TROUGH EARLY SUNDAY...ALTHOUGH WIND
SPEEDS WILL BE GENERALLY LIGHT AND FOLLOW TYPICAL DIURNAL PATTERNS
MONDAY THROUGH THURSDAY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...SEVERE THUNDERSTORM WATCH UNTIL 6 PM MST AZZ022>024...AZZ028.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...AJ
AVIATION...KUHLMAN
FIRE WEATHER...MEYERS/MCLANE

In the hours before

Local storm report, Sep 27, 2:58 PM MST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
258 PM MST SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FLOOD            2 ESE DOWNTOWN SCOTTSDA 33.48N 111.89W
09/27/2014                   MARICOPA           AZ   AMATEUR RADIO

            CURB-TO-CURB STREET FLOODING AT PIMA AND THOMAS 4 DIA
            TREE BRANCH.

&&

EVENT NUMBER PSR1400299

MP
Local storm report, Sep 27, 3:05 PM MST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
305 PM MST SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HEAVY RAIN       3 S PIESTEWA PEAK PARK  33.50N 112.03W
09/27/2014  M0.71 INCH       MARICOPA           AZ   TRAINED SPOTTER

            MEASURED RAIN IN 20 MIN.

&&

EVENT NUMBER PSR1400300

DEWEY
Local storm report, Sep 27, 3:07 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
307 PM MST SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     3 NNE NORTH MOUNTAIN PA 33.63N 112.05W
09/27/2014                   MARICOPA           AZ   TRAINED SPOTTER

            8 INCH DIAMETER TREE DOWN... 50 PLUS MPH WIND GUSTS...
            FLOODED ROAD 2-3 INCH DEEP

&&

EVENT NUMBER PSR1400301

DEWEY
Local storm report, Sep 27, 3:09 PM MST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
309 PM MST SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       3 ENE GILBERT           33.35N 111.72W
09/27/2014  M0.50 INCH       MARICOPA           AZ   TRAINED SPOTTER

            MEASURED IN 15 MINUTES.

&&

EVENT NUMBER PSR1400302

DEWEY
Local storm report, Sep 27, 3:11 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
311 PM MST SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     2 SW PAPAGO PARK        33.44N 111.98W
09/27/2014                   MARICOPA           AZ   TRAINED SPOTTER

            FREEWAY SIGNS DOWN ON 143 SALT RIVER BRIDGE

&&

EVENT NUMBER PSR1400303

MP
Local storm report, Sep 27, 3:13 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
313 PM MST SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND DMG     2 ESE DOWNTOWN SCOTTSDA 33.48N 111.89W
09/27/2014                   MARICOPA           AZ   AMATEUR RADIO

            SEVERAL DOWNED TREES NEAR THOMAS PIMA ROADS.

&&

EVENT NUMBER PSR1400305

MP

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 10:22 PM MSTSpecial Weather StatementPSRLa Paz38 min
Sep 26, 11:05 PM MSTSpecial Weather StatementPSRGila40 min
Sep 27, 12:11 AM MSTAreal Flood AdvisoryPSRGila2 hr
Sep 27, 4:59 AM MSTSpecial Weather StatementPSR31 min
Sep 27, 5:28 AM MSTAreal Flood AdvisoryPSRGila, Maricopa, Pinal2 hr
Sep 27, 6:52 AM MSTSpecial Weather StatementPSRLa Paz38 min
Sep 27, 7:26 AM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Sep 27, 9:50 AM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa40 min
Sep 27, 10:20 AM MSTSevere Thunderstorm WarningPSRYuma40 min
Sep 27, 11:49 AM MSTSpecial Weather StatementPSRYuma41 min
Sep 27, 11:51 AM MSTSpecial Weather StatementPSRMaricopa39 min
Sep 27, 12:05 PM MSTSpecial Weather StatementPSR40 min
Sep 27, 12:11 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa34 min
Sep 27, 12:16 PM MSTAreal Flood AdvisoryPSRMaricopa, Yuma3 hr
Sep 27, 12:25 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa3 hr
Sep 27, 12:32 PM MSTSpecial Weather StatementPSRMaricopa43 min
Sep 27, 12:42 PM MSTSevere Thunderstorm WarningPSRMaricopa33 min
Sep 27, 12:51 PM MSTSpecial Weather StatementPSR24 min
Sep 27, 1:00 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 27, 1:14 PM MSTSpecial Weather StatementPSRMaricopa46 min
Sep 27, 1:39 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 27, 1:44 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal46 min
Sep 27, 2:08 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal52 min
Sep 27, 2:25 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Sep 27, 2:31 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal119 min
Sep 27, 2:49 PM MSTSpecial Weather StatementPSR41 min
Sep 27, 2:56 PM MSTSpecial Weather StatementPSR49 min
Sep 27, 4:05 PM MSTSevere Thunderstorm WarningPSRPinal25 min
Sep 27, 4:27 PM MSTAreal Flood AdvisoryPSRGila, Maricopa, Pinal3 hr
Sep 27, 4:30 PM MSTSpecial Weather StatementPSRPinal45 min
Sep 27, 4:31 PM MSTAreal Flood WarningPSRMaricopa4 hr
Sep 27, 4:45 PM MSTSpecial Weather StatementPSRGila45 min

Nearby

Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.